# SDR DXTA2021110151140

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N206QS
- Make and model: Cndair CL600*
- Aircraft serial: 6055
- Aircraft time: 5,180 hours, 3,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 5521981
- Condition: Defective
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EMERG EXIT SIGN/LIGHT: AT THE MAIN CABIN DOOR, THERE ARE TWO EMERGENCY EXIT SIGNS-- ONE ON THE CEILING ABOVE THE DOOR AND ONE AT THE FORWARD BASE OF THE DOOR-- NEITHER ONE LIGHTS UP WHEN THE EMERGENCY LIGHT SWITCH IS TURNED ON.///SIGN-OFF///REMOVED AND REPLACED MAIN ENTRY EMERGENCY EXIT LIGHT POWER SUPPLY IAW CL-650AMM 33-51-01-000-801.  OPS CHECK GOOD.
